Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 187, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2011, 9:23 PM CDT for Schuyler County, Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 9:23 PM CDT (02:23 UTC)
- Expired
- Jun 26, 2011, 10:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Schuyler County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS53 KILX 270223
SVRILX
ILC169-270315-
/O.NEW.KILX.SV.W.0187.110627T0223Z-110627T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1015 PM CDT.
* AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES WEST OF AUGUSTA...OR 27 MILES SOUTHWEST OF MACOMB...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...BROOKLYN...LITTLETON...BROWNING...WEINBERG KING STATE
PARK...HUNTSVILLE...CAMDEN AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4027 9046 4025 9044 4019 9045 4019 9041
4012 9037 3998 9056 4000 9061 4003 9063
4005 9068 4007 9068 4008 9071 4010 9071
4010 9088 4011 9090 4029 9091
TIME...MOT...LOC 0222Z 288DEG 37KT 4027 9108
WIND...HAIL 60MPH 1.00IN
$$
SMITH2 follow-up statements
914
WWUS53 KILX 270250
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT SUN JUN 26 2011
ILC169-270315-
/O.CON.KILX.SV.W.0187.000000T0000Z-110627T0315Z/
SCHUYLER IL-
950 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCHUYLER
COUNTY UNTIL 1015 PM CDT...
AT 946 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COLMAR TO 5 MILES EAST OF
GOLDEN...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WEINBERG KING STATE PARK...RUSHVILLE...BROOKLYN...LITTLETON
CAMDEN AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4027 9046 4025 9044 4019 9045 4019 9041
4012 9037 3998 9056 4000 9061 4003 9063
4005 9068 4007 9068 4008 9071 4010 9071
4010 9088 4011 9090 4029 9091
TIME...MOT...LOC 0248Z 285DEG 30KT 4030 9083 4011 9089
WIND...HAIL 60MPH 1.00IN
$$
SMITH522
WWUS53 KILX 270317
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CDT SUN JUN 26 2011
ILC169-270327-
/O.EXP.KILX.SV.W.0187.000000T0000Z-110627T0315Z/
SCHUYLER IL-
1017 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SCHUYLER COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WARNING IS IN EFFECT
FOR EASTERN SCHUYLER COUNTY UNTIL 1045 PM CDT.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT.
LAT...LON 4027 9046 4025 9044 4019 9045 4019 9041
4012 9037 3998 9056 4000 9061 4003 9063
4005 9068 4007 9068 4008 9071 4010 9071
4010 9088 4011 9090 4029 9091
TIME...MOT...LOC 0250Z 285DEG 30KT 4029 9081 4010 9087
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:14 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 26, 9:14 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 914 PM CDT SUN JUN 26 2011 .DISCUSSION... ISSUED 913 PM CDT SUN JUN 26 2011 TWO BOW ECHOES CURRENTLY PROJECTED TO AFFECT THE CWA TONIGHT. THE FIRST ONE IS JUST EAST OF THE MISSISSIPPI RIVER AND SHOULD BE MOVING INTO THE NORTHWEST CWA WITHIN AN HOUR. A LARGER BOW ECHO...WHICH CURRENTLY EXTENDS FROM CENTRAL IOWA INTO SOUTHEAST NEBRASKA...IS TIMED TO MOVE INTO THE WESTERN CWA AFTER 06Z. WIND DAMAGE THREAT WILL BE INCREASING AS THE NIGHT PROGRESSES...WITH THE WESTERN BOW RACING ALONG AT 60-65 MPH. FORECAST UPDATES HAVE BEEN TO REFINE THE RAIN TOTALS AND POPS. OTHER PARTS OF THE FORECAST CURRENTLY STILL LOOK ON TRACK. GRID UPDATES HAVE BEEN SENT...AND NEW ZONES WILL BE SENT SOON. GEELHART && .AVIATION... ISSUED 600 PM CDT SUN JUN 26 2011 LOCATION AND COVERAGE OF CONVECTION TONIGHT THE MAIN FORECAST CONCERN AND ITS AFFECT ON CIGS/VSBYS LATE TONIGHT. A WARM FRONT WAS LIFTING SLOWLY NORTH ACRS CENTRAL MO LATE THIS AFTN AND WILL BE THE FOCUS FOR MORE SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE AREA LATER THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. A BAND OF CONVECTION HAS ALREADY DEVELOPED ACRS CENTRAL IOWA LATE THIS AFTN AND EXPECT THAT TO FILL IN FURTHER TO THE EAST AND APPROACH PARTS OF WEST CENTRAL IL AFTR 02Z...AFFECTING PRIMARILY SPI LATER THIS EVENING. ANOTHER COMPLEX OF STORMS IS THEN EXPCTD TO PUSH SE INTO THE AREA AFTR 06Z AND PRODUCE MVFR CIGS FOR A BRIEF TIME...WITH CMI THE LAST TO SEE THE ACTIVITY...PROBABLY NOT IN THEIR AREA UNTIL AFTR 09Z. MOST OF THE CONVECTION SHOULD PUSH OFF TO OUR EAST DURING THE MORNING WITH CONFIDENCE ON THE REDEVELOPMENT ALONG THE COLD FRONT RATHER LOW AT THIS TIME LATE IN THE AFTN. FOR THAT REASON...WL ONLY INCLUDE A VCTS/CB GROUP FOR LATE AFTN. SFC WINDS WILL BE OUT OF THE SOUTHEAST AT AROUND 10 KTS TONIGHT...BUT BRIEFLY STRONGER IN ANY INTENSE STORM THAT MAY PUSH ACRS THE AREA TONIGHT. WINDS WILL VEER INTO THE SOUTHWEST ON MONDAY AHEAD OF THE COLD FRONT WITH SPEEDS OF 10 TO 15 KTS. SMITH && .PREV DISCUSSION... ISSUED 305 PM CDT SUN JUN 26 2011 SHORT TERM...TONIGHT THROUGH WEDNESDAY... COMPLEX MULTI-BOUNDARY SURFACE PATTERN IN PLACE OVER THE PLAINS AND MIDWEST AS NUMEROUS THUNDERSTORM CLUSTERS MODULATE THE WEAK SYNOPTIC FEATURES. ONE OF THE MORE RELEVANT BOUNDARIES IS A PSEUDO-WARM FRONT EXTENDING FROM SOUTHERN IL NORTHWESTWARD INTO THE CENTRAL PLAINS. THUNDERSTORMS HAVE BEEN DEVELOPING ALONG THIS FEATURE...WITH STRONGER STORMS OVER THE SD/NEB AREA WHERE THE UPPER FLOW IS STRONGER. MCS DEVELOPMENT IS FORECAST TONIGHT OVER THAT AREA WITH THE COMPLEX RIDING SOUTHEASTWARD ALONG THE SURFACE BOUNDARY INTO THE WESTERN HALF OF IL LATE TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS...SO HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS WHERE FLASH FLOOD GUIDANCE IS ALREADY LOW FROM PREVIOUS STORMS IN THE PAST 24 HOURS. MORE INFORMATION ON THAT IN THE HYDROLOGY SECTION BELOW. SINCE THE AFFECTS OF TONIGHT/S STORMS ON THE WEATHER MONDAY IS UNCLEAR IN THE MORNING...WENT WITH A GENERAL HEALTHY CHANCE POP. BY AFTERNOON...A COLD FRONT WILL BE APPROACHING WHICH SHOULD BRING ANOTHER UPSWING IN STORM COVERAGE. WITH THIS IN MIND HAVE PUT LIKELY POPS OVER THE WEST HALF MONDAY AFTERNOON AND THE EASTERN AREAS MONDAY EVENING. THE LATEST MODEL SOLUTIONS ARE A LITTLE FASTER WITH THE TIMING OF THE FRONT...WITH IT CLEARING THE FORECAST AREA LATE MONDAY NIGHT. HAVE THEREFORE MADE TUESDAY DRY AND A LITTLE COOLER. THIS WILL BE THE START OF A WELCOME STRETCH OF MAINY DRY WEATHER WHICH SHOULD LAST THROUGH THE WORKWEEK. LONG TERM...WEDNESDAY THROUGH SUNDAY... MODELS HAVE BEEN FAIRLY CONSISTENT WITH THE GENERAL FLOW PATTERN FOR THE LONG TERM. THIS FEATURES AN UPPER RIDGE OVER THE SOUTHERN HALF OF THE COUNTRY WITH THE MAIN WESTERLIES ALONG THE NORTHERN INTERNATIONAL BORDER. THIS WILL BRING MOSTLY DRY CONDITIONS WITH A WARMING TREND THROUGH THE WORK WEEK. UPPER TROUGH OVER THE WEST COAST WILL WEAKEN AS IT MOVES NORTHEAST AND TOPS THE RIDGE... REACHING THE WESTERN GREAT LAKES ON SATURDAY. THIS TIMING WAS ALSO SEEN ON THE PREVIOUS MODEL RUNS...SO WILL KEEP A SLIGHT CHANCE OF STORMS GOING FOR SATURDAY. SOME MODEL OUTPUT SUGGESTS THAT THE UPPER RIDGE MAY SPREAD BACK WESTWARD ON SUNDAY...PLACING IL IN NORTHWEST FLOW ALOFT. IF THIS OCCURS...THEN THE FRONT MIGHT CONTINUE SOUTHWARD OUT OF THE AREA SUNDAY. HOWEVER...THE 12Z GFS HOLDS THE RIDGE IN PLACE A LITTLE LONGER AND TURNS THE SURFACE FRONT STATIONARY OVER THE AREA ON SUNDAY. SINCE LONG RANGE MODELS TYPICALLY HAVE TROUBLE RESOLVING SYNOPTIC PATTERN CHANGES THAT FAR IN ADVANCE... WILL KEEP 20 POPS IN FOR SUNDAY AND REEVALUATE AFTER ANOTHER COUPLE OF MODEL RUNS. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ILZ040-047-049>051. &&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT SUN JUN 26 2011 ILZ029-036-037-041-271100- FULTON-MASON-PEORIA-TAZEWELL- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ040-047-049-050-271100- CASS-MORGAN-SCHUYLER-SCOTT- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073- 271100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ051-271100- SANGAMON- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ071-072-271100- CLAY-RICHLAND- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:00 PM CDT | Special Weather Statement | ILX | Fulton, Knox | 60 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 12 hr |
| Jun 26, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 30 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ILX | Cass | 28 min |
| Jun 26, 10:46 PM CDT | Special Weather Statement | ILX | Mason, Peoria, Tazewell | 59 min |
| Jun 26, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Peoria, Tazewell, Woodford | 64 min |
| Jun 26, 11:21 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 54 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 57 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Moultrie, Piatt | 66 min |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Macon, Vermilion | 65 min |
| Jun 27, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 62 min |
| Jun 27, 1:48 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 57 min |
| Jun 27, 2:10 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 47 min |
| Jun 27, 2:15 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Scott | 5 hr |
| Jun 27, 2:29 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
| Jun 27, 2:35 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Mason, Menard, Sangamon, Tazewell | 55 min |
| Jun 27, 2:37 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 27, 2:44 AM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 27, 2:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 59 min |
| Jun 27, 2:49 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 27, 3:16 AM CDT | Flash Flood Warning | ILX | Fulton, Logan, Mason, Menard, Sangamon, Tazewell | 6 hr |
| Jun 27, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more | 57 min |
| Jun 27, 3:31 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 59 min |
| Jun 27, 4:24 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Piatt | 6 hr |
| Jun 27, 4:47 AM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more | 58 min |
| Jun 27, 4:48 AM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 27, 9:35 AM CDT | River Flood Warning | ILX | Cass, Mason | 24 hr |
| Jun 27, 10:04 AM CDT | Areal Flood Advisory | ILX | Schuyler | 50 min |
| Jun 27, 10:50 AM CDT | Areal Flood Warning | ILX | Schuyler | 8 hr |
| Jun 27, 2:40 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.